# SDR Y2PA2020090220020

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1086
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KDHN FOUND FORWARD SIDE OF FRAME FORMER CRACKED AT FUSELAGE STATION FS 1086 AT LONGERON 28R.  CORRECTIVE ACTION:  COMMERCIAL JET STOP DRILLED CRACK AND VERIFIED CRACK CONTAINMENT VIA NDT. FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED 2 EACH 0.0.20 REPAIR DOUBLERS IAW DC9 SRM 51-10-3, 51-10-4, 51-01 PAR. 21 AND 53-01 FIG. 2.
